Back to main page     

 

Department of Mathematics - preprints in 2007


Preprint no. 1/2007  
  Get title pages Get postscript file of the paper E-mail to the author(s)


Aleš Nekvinda:  
Maximal operator on variable Lebesgue spaces for almost monotone radial exponent
 published in Jour. Math. Anal. Appl. 337, no. 2 (2008), 1345-1365                                                                                                                         ...  and therefore removed from the preprint server. Mail to the author(s) for reprints.
 

Preprint no. 2/2007  
  Get title pages Get postscript file of the paper E-mail to the author(s)


Alexander Blokh and Jozef Bobok:  
Asymptotic behavior of the entropy of interval maps
13 pages
 to appear in Journal of Difference Equations and Applications

Preprint no. 3/2007  
  Get title pages Get postscript file of the paper E-mail to the author(s)


Ivana Pultarová:  
Necessary and sufficient local convergence condition of one class of iterative aggregation - disaggregation methods
15 pages
 published in Numer. Linear Algebr. Appl., Volume 15, Issue 4 , Pages 339 - 354, 2008                                                                                               ...  and therefore removed from the preprint server. Mail to the author(s) for reprints.
 

Preprint no. 4/2007  
  Get title pages Get postscript file of the paper E-mail to the author(s)


Michal Beneš and Petr Mayer:  
Coupled Model of Hygro-Thermal Behaviour of Concrete During Fire
12 pages
 to appear in J. Comput. Appl. Math.

Preprint no. 5/2007  
  Get title pages Get postscript file of the paper E-mail to the author(s)


Michal Beneš:  
The qualitative properties of the Stokes and Navier-Stokes system for the mixed problem in a nonsmooth domain
6 pages
 to appear in Mathematics and Computers in Simulation

Preprint no. 6/2007  
  Get title pages Get postscript file of the paper E-mail to the author(s)


Michal Beneš:  
Incompressible Stokes and Navier-Stokes system in Bounded Domains with Applications of Weighted Sobolev Spaces
25 pages
 submitted to Electronic Journal of Differential Equations